Higher monotonicity properties of certain Sturm-Liouville functions

Lee Lorch University of Alberta, Edmonton, Canada Peter Szego University of Santa Clara, Santa Clara, Calif., U.S.A.

TBD mathscidoc:1701.331240

Acta Mathematica, 109, (1), 55-73, 1962.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 133 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{lee1962higher,
  title={Higher monotonicity properties of certain Sturm-Liouville functions},
  author={Lee Lorch, and Peter Szego},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200465273949},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={55-73},
  year={1962},
}
Lee Lorch, and Peter Szego. Higher monotonicity properties of certain Sturm-Liouville functions. 1962. Vol. 109. In Acta Mathematica. pp.55-73. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200465273949.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved